# SDR UPS00431501

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3-A, EMERGENCY LIGHTS BY MAIN DECK DOOR L-5 INOP.  REPLACED LIGHT ASSEMBLY AND OPS CK GOOD.
